Ring structure of the Floer cohomology of Σ×S1.



Downloads per month over past year

Muñoz, Vicente (1999) Ring structure of the Floer cohomology of Σ×S1. Topology, 38 (3). pp. 517-528. ISSN 0040-9383

[thumbnail of VMuñoz67.pdf] PDF
Restringido a Repository staff only

[thumbnail of VMuñoz67libre.pdf]

Official URL: http://www.sciencedirect.com/science/article/pii/S0040938398000287


We give a presentation for the Floer cohomology ring HF*(Σ×S1), where Σ is a Riemann surface of genus g ≥ 1,which coincides with the conjectural presentation for the quantum cohomology ring of the moduli space of odd degree rank two stable vector bundles on & with Þxed determinant. We study the spectrum of the action of H*(Σ)on HF*(Σ×S1) and prove a physical assumption made in [1]

Item Type:Article
Uncontrolled Keywords:Floer cohomology; Moduli space; Quantum cohomology
Subjects:Sciences > Mathematics > Topology
ID Code:21296
Deposited On:10 May 2013 10:29
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page